... Anyone else getting this?
I am having major headache. Just received infed treatment #2. They give me steroids and benedryl.?
- 4 Jul 2012 by Txfoodie515
- 4 July 2012
- infed, headache, iron deficiency anemia, steroid
Added 4 Jul 2012:
Infed is iv iron therapy for anemia. Wondering if headache is a side effect from the steroids? Or how much benedryl is too much for a day?
From the treatment you are receiving it sounds like your doctor may believe you may have a sinus infection causing you to have a bad headaches. Where are you receiving the infra red treatment & by whom... Mary
- Infed Information for Consumers
- Infed Information for Healthcare Professionals (includes dosage details)
- Side Effects of Infed (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Jul 2011 • 1 answer
Updated 1 Jul 2013 • 1 answer
Updated 18 Oct 2013 • 2 answers
Updated 28 Jun 2014 • 1 answer
Iron Deficiency Anemia - I am Pescitarian and eat/drink a very iron rich diet incl curly kale, beans
Updated 6 Jul 2015 • 1 answer